MAUDE Adverse Event Report: Inogen Inc. Inogen At Home Oxygen Concentrator

Inogen Inc. Inogen At Home Oxygen Concentrator
Model Number GS-100
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit had white dust coming out of the bottom following a column replacement.It was also reported that the unit was not producing enough oxygen for the patient.As a result, the patient had difficulty breathing and was taken to the er.The patient's oxygen needs may have changed as they decided to go with a higher output machine instead of getting a replacement device.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on (b)(6) 2026.The return reason of oxygen error is confirmed since zeolite dust existed in the unit, which is caused by the breakdown of zeolite particles.This occurs when zeolite rubs against one another.Over time this can lead to multiple errors.This dust is so fine it can escape the column frits and contaminate the muffler with zeolite dust.

Brand Name
Inogen At Home Oxygen Concentrator
Common Device Name
Inogen At Home Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50218119
Report Number3004672275-2026-00247
Device Sequence Number18715653
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown